| Model Number |
6002-680-000 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during auto-registration the device produced deviations from 1.5mm to 5mm.Use of the device was aborted and the procedure was completed successfully with no clinically-significant delay using x-rays for guidance.No adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.